| Model Number |
VAMF3636C150TU |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/23/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
A valiant captivia stent graft was implanted during an unknown endovascular procedure.It was reported on an unknown date a type ii endoleak was identified.Approximately 3 years post the index procedure intervention was completed for a type ia and ib.2 additional valiant navion stent grafts 37x37x182 mm and 37x31x207 were implanted.Approximately 4 years post the index procedure the patients wife reported that an unknown endoleak was identified on ct.Per the physician the cause of the type ia and ib endoleaks was suspected to be due to the type ii endoleak.The endoleak seen on ct 4 years post the index procedure is unknown at this time and no further intervention has been completed.No additional clinical sequalae was provided and the patient will be monitored.
Additional Manufacturer Narrative
Date of event unknown.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
It was reported that there was satisfactory placement of both valiant navion stent grafts in (b)(6) 2020 with no complications and minimal blood loss.There is no alleged malfunction against these devices.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Additional information received: corelab review of imaging from (b)(6) 2021 confirmed a type ii endoleak on the navion devices implanted on (b)(6) 2020, no stent ring enlargement and fractures could not be evaluated.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.